Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010 (2010), Article ID 261741, 19 pages
http://dx.doi.org/10.1155/2010/261741
Research Article

Multiple Positive Solutions of a Second Order Nonlinear Semipositone -Point Boundary Value Problem on Time Scales

1Department of Mathematics, East China Normal University, Shanghai 200241, China
2School of Mathematics and Computer, Harbin University, Harbin, Heilongjiang 150086, China

Received 28 April 2010; Revised 26 June 2010; Accepted 7 September 2010

Academic Editor: Allan C Peterson

Copyright © 2010 Chengjun Yuan and Yongming Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chengjun Yuan and Yongming Liu, “Multiple Positive Solutions of a Second Order Nonlinear Semipositone -Point Boundary Value Problem on Time Scales,” Abstract and Applied Analysis, vol. 2010, Article ID 261741, 19 pages, 2010. doi:10.1155/2010/261741